# SDR TL9R200500002

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: General aviation
- Filed by: Safran Landing Systems Wheel & Brake Services, LLC, repair station TL9R551N
- Make and model: Airbus A300*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C200601004
- Part serial: U257
- Condition: Making Metal
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUR REPAIR SHOP REPORTS THAT THE ROTORS IN THIS BRAKE PN HAVE A HISTORY OF FALLING APART.  WHEN THIS HAPPENS, DAMAGE TO THE TORQUE TUBE CAN OCCUR WHICH WILL SEVERELY DEGRADE THE PERFORMANCE OF THE BRAKE.
